# SDR DALA2023121610316

- Difficulty date: December 16, 2023
- Submitted: December 16, 2023
- Operation: Air carrier
- Aircraft: N506DN
- Make and model: Airbus A350-941
- Aircraft serial: 0175
- Aircraft time: 26,138 hours, 2,531 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3506, POTENTIALLY MISSING OUTER WING GLOW SEALANT. CORRECTIVE ACTION: INSPECTED RIGHT WING MIDBOX FUEL TANK AND APPLIED FILLET SEALANT IN THE AFFECTED STRINGER EDGES PER WORKCARD 5720-01102-05B, STEP 11. (LP 0112285)
